PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 2 | 139-157
Tytuł artykułu

On a periodic part of pseudo-BCI-algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the paper the connections between the set of some maximal elements of a pseudo-BCI-algebra and deductive systems are established. Using these facts, a periodic part of a pseudo-BCI-algebra is studied.
Słowa kluczowe
Twórcy
  • Institute of Mathematics and Computer Science, The John Paul II Catholic University of Lublin, Konstantynów 1H, 20–708 Lublin, Poland
Bibliografia
  • [1] W.A. Dudek and Y.B. Jun, Pseudo-BCI algebras, East Asian Math. J. 24 (2008), 187-190.
  • [2] G. Dymek, Atoms and ideals of pseudo-BCI-algebras, Comment. Math. 52 (2012), 73-90.
  • [3] G. Dymek, On compatible deductive systems of pseudo-BCI-algebras, J. Mult.-Valued Logic Soft Comput. 22 (2014), 167-187.
  • [4] G. Dymek, On a period of an element of pseudo-BCI-algebras, Discuss. Math. Gen. Algebra Appl., to appear..
  • [5] G. Dymek, On pseudo-BCI-algebras, Ann. Univ. Mariae Curie-Skłodowska Sect. A, to appear..
  • [6] G. Dymek, p-semisimple pseudo-BCI-algebras, J. Mult.-Valued Logic Soft Comput. 19 (2012), 461-474.
  • [7] A. Iorgulescu, Algebras of logic as BCK algebras, Editura ASE,Bucharest, 2008..
  • [8] K. Iséki, An algebra related with a propositional calculus, Proc. Japan Acad. 42 (1966), 26-29. doi: 10.3792/pja/1195522171
  • [9] Y.B. Jun, H.S. Kim and J. Neggers, On pseudo-BCI ideals of pseudo BCI-algebras, Mat. Vesnik 58 (2006), 39-46.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1237
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.